| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
09/16/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to negative dysphotopsia.The incision was enlarged, however, there was no vitrectomy or sutures required.There was no patient injury.A non-johnson & johnson lens was successfully implanted as a replacement.The patient is stable.No other information was provided.
Additional Manufacturer Narrative
Patient ethnicity: information unknown/not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, the account did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes section d9: returned to manufacturer on: may 31, 2022 section h3: device evaluated by manufacturer¿ yes device evaluation: the complaint lens was received loose in a bag.Visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could contribute to visual impairment could be identified.Based on the return condition of the lens, no further product evaluation could be identified.The complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.